# SDR RAIA201902229001

- Difficulty date: February 19, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 41,031 hours, 24,768 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 4250133
- Part serial: 379943004
- Condition: Defective
- Location: Elt
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ELT COMES ON DURING TAXI OUT.   DEACTIVARD THE ELT.   REMOVED AND REPLACED ELT BATTERY. OPS CHECK GOOD.
